Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Ophthalmological Medicine
Volume 2012, Article ID 171679, 2 pages
http://dx.doi.org/10.1155/2012/171679
Case Report

Downbeat Nystagmus Induced by Sedation in Lasik

1Denver Health Medical Center, Davis Pavillion, Eye clinic, 777 Bannock Street, Denver, Co 80204, USA
2Sanatorio Oftalmologico Merida, Departamento de Anestesia, Chihuahua 71 Col Roma, Mexico City 06700, Mexico

Received 8 December 2011; Accepted 3 February 2012

Academic Editor: C.-k. Joo

Copyright © 2012 Miguel Paciuc-Beja and Gerardo Mendieta. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. A. Weinbroum, O. Szold, D. Ogorek, and R. Flaishon, “The midazolam-induced paradox phenomenon is reversible by flumazenil. Epidemiology, patient characteristics and review of the literature,” European Journal of Anaesthesiology, vol. 18, no. 12, pp. 789–797, 2001. View at Publisher · View at Google Scholar · View at Scopus
  2. M. Paciuc, G. Mendieta, R. Naranjo, E. Angel, and E. Reyes, “Oculocardiac reflex in sedated patients having laser in situ keratomileusis,” Journal of Cataract and Refractive Surgery, vol. 25, no. 10, pp. 1341–1343, 1999. View at Publisher · View at Google Scholar
  3. K. G. Rottach, W. A. Wohlgemuth, A. E. Dzaja, T. Eggert, and A. Straube, “Effects of intravenous opioids on eye movements in humans: possible mechanisms,” Journal of Neurology, vol. 249, no. 9, pp. 1200–1205, 2002. View at Publisher · View at Google Scholar · View at PubMed